Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Throbbing sensation in left arm. Taking beta blockers, blood pressure medication. Bypass surgery done. Cause of worry?

I had bypass surgery 6 months ago and yesterday briefly I had throbbing / discomfort in the middle of my left arm . Should I be alarmed? I am currently on blood pressure medication and it is controlled as well as a beta blocker carvedilol which I take as prescribed. I had a physical about a month ago and got a clean bill of health.
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The presentation is not very typical.
However, in a setting of known CAD and bypass surgery , any pain should be investigated as HEART PAIN – UNLESS PROVED OTHERWISE.
In suspected heart attack, TIME IS OF THE ESSENCE – if detected early, an attack may even be aborted / the amount of damage and complications can be reduced remarkably.
The most important time is the first few hours.

Better be safe than sorry - treated if a problem is found / Happy, if it turns out otherwise

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 26 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor